Ohio toddler overdoses on suspected opiate, police say

TOLEDO, Ohio — An Ohio toddler is recovering after police said the child suffered a suspected opiate overdose Monday.

According to WNWO and WTOL, the incident occurred shortly before 5 p.m. at an apartment on Stirrup Lane in Toledo. The child’s mother said her 2-year-old ingested a drug that her friends had brought into the home, started acting strangely and passed out after lying down, WNWO reported.

Emergency responders gave the child Narcan and took the child to a nearby hospital, according to the news outlets. Doctors expect the child to recover, authorities said.

Police have not announced any charges in connection with the incident, which remains under investigation, the news outlets reported.

Read more here or here.

mobile apps

Everything you love about countrylegends971.com and more! Tap on any of the buttons below to download our app.

amazon alexa

Enable our Skill today to listen live at home on your Alexa Devices!